MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401453
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced unspecified issues with an ambicor penile prosthesis (app).The app was explanted and a new 15cm inflatable penile prosthesis (ipp) was implanted.Further information has been requested and not yet received.Should additional relevant details become available or the product was returned, a supplemental report will be submitted upon completion of product analysis.
 
Event or Problem Description
It was reported that the patient experienced unspecified issues with an ambicro penile prosthesis (app).The app was explanted and a new 15cm inflatable penile prosthesis (ipp) was implanted.Further information has been requested and not yet received.Should additional relevant details become available or the product was returned, a supplemental report will be submitted upon completion of product analysis.Additional information was reported that the ambicor was explanted prior to the new ipp implant and the patient did not have any device implanted at time of revision.

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8396728
Report Number2183959-2019-61363
Device Sequence Number11510471
Product Code FHW
UDI-Device Identifier00878953000978
UDI-Public00878953000978
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/05/2005
Device Model Number72401453
Device Catalogue Number72401453
Device Lot Number311742001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer03/06/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date04/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;